# SDR F3LA2021090700066

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 35,780 hours, 14,770 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOSEWHELL VIBRATION AFTER SELECTING GEARUP. LASTED OVER 6 SECONDS.   IAW AMM 32-20-00-810-802-A STEP 4.B.1.AV1 WE GREASED AL JOINTS OF THE NLGIAW STEP 4.B.1.A.V11 CLEANED AND INSPECTED NLG TORQUE LINK AND CENTER BOLT. NO DEFECTS NOTED. IAW STEP 4.B.1.B.1V  INSPECTED THE GAP OF THE 2 SMALL NLG AFT DOORS. THE PLAY WAS WITHIN. (CORRECTIVE ACTION ITEM 2)-- THE 5 MM PLAY LIMITNLG TIRES HAVE ALREADY BEEN REPLACED AND INSPECTED ON LP185654NO NEW DEFECTS HAVE BEEN FOUND AT THE MOMENT. IAW AMM 32-20-00-810803-A ACFT OK FOR SERVICE.
